Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ M\sb n$ as a $ 0,1$-sublattice of $ {\rm Con}\,A$ does not force the term condition


Author: Ross Willard
Journal: Proc. Amer. Math. Soc. 104 (1988), 349-356
MSC: Primary 08A30; Secondary 06B10, 08A40
DOI: https://doi.org/10.1090/S0002-9939-1988-0962797-6
MathSciNet review: 962797
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For every $ n \geq 3$ there exists a finite nonabelian algebra whose congruence lattice has $ {M_n}$ as a $ 0, 1$-sublattice. This answers a question of R. McKenzie and D. Hobby.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08A30, 06B10, 08A40

Retrieve articles in all journals with MSC: 08A30, 06B10, 08A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0962797-6
Keywords: Congruence, lattice, $ {M_n}$, abelian, term condition
Article copyright: © Copyright 1988 American Mathematical Society